# SDR FDEA2019020530245

- Difficulty date: February 3, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 82,861 hours, 20,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104511
- Condition: Cracked
- Location: Bs 635
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK COMPARTMENT SEAT TRACK FOUND CRACK AT STATION 635 X = - 8.5 MAIN DECK COMPARTMENT FLOOR SEAT TRACK CRACKED AT STATION 635 X = -8.5 CARRIED   OUT REPAIR AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1 FROM  STATION 625 TO STATION   645 X = -8.5. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
